# SDR UIEA2017092301806

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,813 hours, 17,521 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Pin
- Condition: Damaged
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LEFT ENGINE STARTER CUTOUT EICAS MESSAGE , QRH LIST COMPLETED , VALVE LIGHT WAS OFF.  INSPECTED START VALVE, FOUND A PUSHED BACK PIN.  RESEATED AND OPS CHECKED THE START AMM 80-11-00.
